A best quadrature formula for integrals with a Cauchy kernel
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1980), pp. 28-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_5_a5,
author = {A. L. Kuz'mina},
title = {A~best quadrature formula for integrals with {a~Cauchy} kernel},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {28--31},
year = {1980},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_5_a5/}
}
A. L. Kuz'mina. A best quadrature formula for integrals with a Cauchy kernel. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1980), pp. 28-31. http://geodesic.mathdoc.fr/item/IVM_1980_5_a5/